# SDR C2XA99BT059

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING 1A INSPECTION, MAINTENANCE FOUND EVIDENCE OF A LIGHTNING STRIKE.  PERFORMED LIGHTNING STRIKE INSPECTION, FOUND AND REPAIRED DAMAGE WITH DOUBLERS, FILLERS, AND PATCHES.  PRESSURIZED AIRCRAFT LEAK CHECKED GOOD. LIGHTENING STRIKE DAMAGE JUST AFT OF FR 52 ON STR 2L, 3 RIVETS.  LIGHTENING STRIKE DAMAGE ON FR 41 STR 2L, 3 RIVETS.  LIGHTENING STRIKE DAMAGE ON FR 38, STR 2L, 4 RIVETS.  LIGHTENING STRIKE DAMAGE IN FRONT OF FR 31, STR 2L.  AFTER REPAIR AND CHECKS, ACFT RETURNED TO SERVICE.  ACFT TT:  1,853.2.  ACFT CYCLES:  1,330.  (X)
